Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bleeding after taking ipill. No periods now

i took an ipill on 25th nov n had my periods on 6th light bleeding on 13th n den 21st for a few hours both times..hvnt got my periods since den..hav not had intercourse since den but not completely sure about accidental spillage of semen or contact by hand wen wid my boyfriend...plz help....i m normally very regular wid my periods
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, thanks for using HCM.

Irregular bleed after Taking i pill are common, not to worry.
Delayed periods could be due to hormonal disturbances. But pregnancy need to be ruled out as you have history of contact.
Though there was no ejaculation, accidental spillage of semen could be there. Get urine pregnancy test or blood HCG test to confirm or rule out pregnancy.

Consult your doctor if periods delay by more than a month for examination and prescription of medications.

Hope this helps you.

Answered: Thu, 2 Jan 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor